# SDR REXA2022081901907

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL IS CORRODED BETWEEN FS 913 - FS 927	REMOVED AND REPLACED SEAT RAIL WITH NEW SERVICEABLE P/N SH690-37542-1 IAW CRJ 900 AMM 53-00-49-000-801(A07) AND 53-00-49-400-801(A07).
